# SDR 08FDEA03393

- Difficulty date: August 12, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65249661
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, EVALUATE PREVIOUS REPAIR AT INBD LOWER CORNER OF NR 7 SPOILER FITTING AT FALSE SPAR.  REMOVED IMPROPER REPAIR IAW SRM 51-30-2 AND FEDEX DRAWING SR-27-57-038 REV C.   REMOVED NR 7 SPOILER FITTING AND DOUBLER, TRIMMED OUT WEB, FABRICATED NEW DOUBLER USING 7075T6 .032 PO NR 9006612 DIMS 12 INCH BY 8 1/2 INCH, FABRICATED NEW INBD LOWER CHORD FROM BAC1514-1437 PO NR 8195260 DIMS 20 3/4 INCH BY 4 7/8 INCH, 2 EACH ANGLES FROM 7075-  O .071 PO NR 9007470, 1 EACH STRAP FROM 7075T6 .090 PO NR 9006152 AND INSTALLED REPAIR   PARTS IAW FEDEX DRAWING SR-27-57-038 REV C.
